# SDR SWIA201024458

- Difficulty date: June 28, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 22,874 hours, 17,824 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE YOKE MOUNT PITTED.  (ENG CHANGE)  REPLACED YOKE MOUNT PER AMM.
